MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS100; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS100; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number N/A
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).A getinge field service engineer (fse) was dispatched to investigate.The fse evaluated the iabp unit and was able to reproduce the reported issue.The fse determined that the issue was as a result of an over vacuum alarm.To fix the issue, the fse replaced the drive assembly, and performed all functional and safety checks to meet factory specifications.The iabp was then released to the customer and cleared for clinical service.
 
Event or Problem Description
It was reported that during a routine inspection and testing of the cs100 intra-aortic balloon pump (iabp), the unit alarmed an issue of "negative pressure to low." there was no patient involvement, and no adverse event reported.
 
Event or Problem Description
 
Event or Problem Description

Brand Name
CS100
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ 07430
MDR Report Key10993753
Report Number2249723-2020-02126
Device Sequence Number13647931
Product Code DSP
UDI-Device Identifier10607567111957
UDI-Public10607567111957
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number0998-00-3013-45
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/17/2020
Supplement Date Received by Manufacturer12/30/2020
01/25/2021
Initial Report FDA Received Date12/11/2020
Supplement Report FDA Received Date01/22/2021
01/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1